# SDR ASAA2016043016601

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,406 hours, 9,284 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Part time: 30,413 hours, 9,286 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC MESSAGE LIGHT ILLUMINATED UPON APU START UP ON OVERHEAD PANEL.  ACFT GROUNDED. REPLACED STANDBY POWER CONTROL UNIT.  REPLACED STATIC INVERTER, PN 1-002-0102-2090, SN CJ006190 ON E2-2 EQUIPMENT RACK.  FIXED DAMAGED CONNECTORS, TERMINALS, WIRES.  OPS CHECK OF SPCU AND STATIC INVERTER GOOD REF AMM24-34-11 AND AMM24-34-21.  RAN APU WITH NO FAULTS ON BITE TEST OF ELECTRIC PANEL.
